# SDR CALA2014030300272

- Difficulty date: March 3, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 52,003 hours, 17,638 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 1 VIBRATION WENT AS HIGH AS 5.6 & DEBRIS NOTED ON FAN BLADES.  ENG 1 VIB INDICATOR PLACARD MEL.  PILOT REPORTED AFTER LANDED ALL OTHER PARAMETER NORMAL INSP INLET &  EXHAUST NO DAMAGE NOTED TO FAN BOOSTER OR TURBINE DEBRIS FOUND TO BE FAN LUBE WHICH WAS CLEANED.  COMPLY WITH EEC BITE, AVM BITE. NO FAULTS.  NO 1403 288. DFD REPORTED ALL NORM ENG VIBE ERRATIC. ON INSPECTION FOUND NR 1 ENG FAN FRAME COMPRESSOR CASE SENSOR CONNECTOR LOOSE, DP1101-1.  INSPECTED, CLEANED & RECONNECT CONNECTOR DP 1101-1, NO DEFECTS NOTED.  HIGH POWER ENG RUNS CHECKED OK. MEL CLEARED, PLACARD REMOVED.
